# SDR HALA2011081900375

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,045 hours, 18,144 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING LT ENG START,  LT BLEED ANNUNCIATOR ILLUMINATED, NO EICAS MESSAGE. LIGHT WENT OUT WHEN ENGINE REACHED IDLE POWER.  BITE CHECK OF PNEU CONTROLLER COMPLETED.  NO FAULTS NOTED.  OPS CHECK DURING TAXI AND FUEL BURN. ALL OPS NORMAL.
